Amadeu Delshams
Amadeu Delshams
Professor of Applied Mathematics, Universitat Politecnica de Catalunya
Email verificata su upc.edu
TitoloCitata daAnno
Effective stability for a Hamiltonian system near an elliptic equilibrium point, with an application to the restricted three body problem
A Giorgilli, A Delshams, E Fontich, L Galgani, C Simó
Journal of differential equations 77 (1), 167-198, 1989
2411989
A Geometric Mechanism for Diffusion in Hamiltonian Systems Overcoming the Large Gap Problem: Heuristics and Rigorous Verification on a Model: Heuristics and Rigorous …
A Delshams, R De la Llave, TM Seara
American Mathematical Soc. 179 (844), 2006
1832006
An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum
A Delshams, TM Seara
Communications in mathematical physics 150 (3), 433-463, 1992
1451992
A Geometric Mechanism for Diffusion in Hamiltonian Systems Overcoming the Large Gap Problem: Heuristics and Rigorous Verification on a Model: Heuristics and Rigorous …
A Delshams, R De la Llave, TM Seara
American Mathematical Soc. 179 (844), 2006
1322006
A Geometric Approach to the Existence of Orbits with Unbounded Energy in Generic Periodic Perturbations by a Potential of Generic Geodesic Flows of? 2
A Delshams, R de la Llave, TM Seara
Communications in Mathematical Physics 209 (2), 353-392, 2000
1192000
Exponentially small splitting of separatrices under fast quasiperiodic forcing
A Delshams, V Gelfreich, A Jorba, TM Seara
Communications in mathematical physics 189 (1), 35-71, 1997
1111997
Effective stability and KAM theory
A Delshams, P Gutiérrez
journal of differential equations 128 (2), 415-490, 1996
981996
KAM theory and a partial justification of Greene's criterion for nontwist maps
A Delshams, R De La Llave
SIAM Journal on Mathematical Analysis 31 (6), 1235-1269, 2000
962000
Geometric properties of the scattering map of a normally hyperbolic invariant manifold
A Delshams, R De La Llave, TM Seara
Advances in Mathematics 217 (3), 1096-1153, 2008
832008
Splitting potential and the Poincaré-Melnikov method for whiskered tori in Hamiltonian systems
A Delshams, P Gutiérrez
Journal of Nonlinear Science 10 (4), 433-476, 2000
822000
Poincaré-Melnikov-Arnold method for analytic planar maps
A Delshams, R Ramírez-Ros
Nonlinearity 9 (1), 1, 1996
781996
Splitting of separatrices in Hamiltonian systems with one and a half degrees of freedom
A Delshams, TM Seara
Math. Phys. Electron. J. 3 (1), 1-40, 1997
72*1997
Melnikov potential for exact symplectic maps
A Delshams, R Ramírez-Ros
Communications in mathematical physics 190 (1), 213-245, 1997
711997
Geography of resonances and Arnold diffusion in a priori unstable Hamiltonian systems
A Delshams, G Huguet
Nonlinearity 22 (8), 1997, 2009
602009
Estimates on invariant tori near an elliptic equilibrium point of a Hamiltonian system
A Delshams, P Gutiérrez
journal of differential equations 131 (2), 277-303, 1996
541996
Orbits of unbounded energy in quasi-periodic perturbations of geodesic flows
A Delshams, R De La Llave, TM Seara
Advances in Mathematics 202 (1), 64-188, 2006
512006
Exponentially small splitting of separatrices for perturbed integrable standard-like maps
A Delshams, R Ramírez-Ros
Journal of Nonlinear Science 8 (3), 317-352, 1998
481998
Abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible maps
A Delshams, SV Gonchenko, VS Gonchenko, JT Lázaro, O Sten'Kin
Nonlinearity 26 (1), 1, 2012
392012
A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: announcement of results
A Delshams, R de la Llave, T Seara
Electronic Research Announcements of the American Mathematical Society 9 (16 …, 2003
372003
Homoclinic orbits to invariant tori in Hamiltonian systems
A Delshams, P Gutiérrez
Multiple-Time-Scale Dynamical Systems, 1-27, 2001
352001
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20